6 doctors weighed in:

Hives for month+. Prior I was on a long course of levaquin (levofloxacin) for UTI & air purifier broke (live by a freeway). Which is more likely cause of reaction?

6 doctors weighed in
Dr. LUIS IRIZARRY
Family Medicine
3 doctors agree

In brief: Chronic urticaria

Chronic urticaria is a hive lasting more than 6 weeks.
Triggers include cold weather, grass, animal dander, chemicals, perfumes, food, friction among some. Antihistamine (benadryl) may help.

In brief: Chronic urticaria

Chronic urticaria is a hive lasting more than 6 weeks.
Triggers include cold weather, grass, animal dander, chemicals, perfumes, food, friction among some. Antihistamine (benadryl) may help.
Dr. LUIS IRIZARRY
Dr. LUIS IRIZARRY
Thank
Dr. Morris Westfried
Dermatology
1 doctor agrees

In brief: Levaquin (levofloxacin)

Drugs can cause reactions up to 30'days after medication.
Levaquindrugs is a drug with a reaction rate approaching 5 per cent. A UTI can also cause hives if it is not totally resolved.

In brief: Levaquin (levofloxacin)

Drugs can cause reactions up to 30'days after medication.
Levaquindrugs is a drug with a reaction rate approaching 5 per cent. A UTI can also cause hives if it is not totally resolved.
Dr. Morris Westfried
Dr. Morris Westfried
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors